2019
Том 71
№ 8

All Issues

Rudinskii I. I.

Articles: 3
Article (Ukrainian)

Unbounded self-adjoint operators connected by algebraic relations

Rudinskii I. I., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1664–1668

Article (Ukrainian)

Integral representations of even positive-definite functions on nuclear spaces

Rudinskii I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 522 – 524

Article (Ukrainian)

Integral representation of evenly positive-definite bounded functions of infinite number of variables

Lopotko O. V., Rudinskii I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 378—380